# SDR REXA2022053100962

- Difficulty date: May 5, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 32,067 hours, 23,280 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: CC690393021
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL195DR FAIRING STRAP CRACKED	REMOVED AND REPLACED STRAP AND MODIFIED AFT PANEL "C" CHANNEL ON PNL 195DR IAW CRJ-900 SRM 51-41-02-001-001-A01 AND ENDEAVOR AIR EO R53573 REV 2 DATED 22FEB18.
